# SDR VNAA0312004

- Difficulty date: December 6, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N463PS
- Make and model: Dorner DO328100
- Aircraft serial: 3087
- Aircraft time: 12,377 hours, 11,922 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Will Not Test
- Location: Apu
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE APU FIRE TEST WON'T TEST.  MAINTENANCE THEN DEFERRED THE APU FIRE TEST WITH THE CREW IN ACCORDANCE WITH 49-1 C.
